There’s still time to book for the one-day event – chaired by Steve Osborn, of The Aurora Ceres Partnership.
Also under the spotlight at New Frontiers in Food and Drink 2016 will be emerging trends in new product development: from crowd sourcing of ideas, healthy reformulation, without compromising safety, product fortification and identifying untapped new markets and emerging ingredients and proteins.
Latest on food and drink innovation
The event, which will take place at etc.venues St. Pauls, 200 Aldersgate, London, will provide the latest thinking on food and drink innovation for new product development managers, business development managers, food technologists, development chefs and ingredient manufacturers and retailers.
On offer at the event will be the opportunity to sense check your development strategy, hear key insights from inspiring speakers, networking with other industry leaders and update yourself on the latest on product, packaging and process innovation as well as technical food and drink advances.
Taking part will be a range of expert speakers including: David Jones from Bingham & Jones, Professor Barry Smith, University of London and Professor Judy Buttriss, director general, British Nutrition Foundation. Find the full speaker list and conference programme below.
More details about the conference are available here.
New Frontiers in Food and Drink 2016
Chairman: Steve Osborn, The Aurora Ceres Partnership
SESSION 1 Identifying tomorrow's ground-breaking new products
08:30 Registration and refreshments
09:00 Welcome and opening remarks by chairman (Steve Osborn)
09.10 The future of ready meals in the UK
Keynote speaker: David Jones from Bingham & Jones
09:40 Crowdsourcing: tapping into global intelligence
Julian Coleman, Global Business Director at Eyeka
10:10 What’s hot on the horizon
David Jago, Director of Innovation & Insight, Mintel
10:40 Whats getting in the way of progress?
Claire Nuttall, The Brand Incubator
11:10 COFFEE (20mins)
SESSION 2: Getting personal about NPD
11:30 Personalised nutrition
John Mathers, director of human nutrition, Newcastle University
11:50 How neuroscience is changing food design
Keynote speaker: Prof Barry Smith, University of London
12:10 Tackling obesity through satiety
Professor Gary Frost, Imperial College, London
12:30 PANEL DEBATE (Involving all speakers from morning sessions) Chaired by Steve Osborn
13:00 LUNCH (1hour)
SESSION 3: Targeting new markets
14:00 Product fortification
Professor Judy Buttriss, director general, British Nutrition Foundation
14:20 Healthy and safe reformulation
Dr Peter Wareing, principle food safety advisor, Leatherhead Food Research
14:40 Insects in the food chain
Professor Arnold van Huis, tropical entomologist, Wageningen University
15:00 COFFEE (20 mins)
SESSION 4: Achieving success in new markets
15:20 What role for 3D printing in food?
Michael Petch, author of Future Food: How Cutting Edge Technology & 3D Printing Will Change The Way You Eat
15:40 Health & wellness: meeting special dietary needs
Elizabeth Jones, founder, On the Menu
16:00 Selling direct to the consumer
Tom Carroll, supply chain director, Graze
16:20 Closing remarks
16:30 Conference closes
There’s still time to book your place at the conference here.